Journal of the
Korean Mathematical Society

ISSN(Print) 0304-9914 ISSN(Online) 2234-3008



J. Korean Math. Soc. 2022; 59(4): 789-804

Published online July 1, 2022

Copyright © The Korean Mathematical Society.

C*-algebraic Schur product theorem, P\'{O}lya-Szeg\H{O}-Rudin question and Novak's conjecture

Krishnanagara Mahesh~Krishna

Indian Statistical Institute, Bangalore Centre


Striking result of Vyb\'{\i}ral \cite{VYBIRAL} says that Schur product of positive matrices is bounded below by the size of the matrix and the row sums of Schur product. Vyb\'{\i}ral used this result to prove the Novak's conjecture. In this paper, we define Schur product of matrices over arbitrary C*-algebras and derive the results of Schur and Vyb\'{\i}ral. As an application, we state C*-algebraic version of Novak's conjecture and solve it for commutative unital C*-algebras. We formulate P\'{o}lya-Szeg\H{o}-Rudin question for the C*-algebraic Schur product of positive matrices.

Keywords: Schur/Hadamard product, positive matrix, Hilbert C*-module, C*-algebra, Schur product theorem, P\'{o}lya-Szeg\H{o}-Rudin question, Novak's conjecture

MSC numbers: Primary 15B48, 46L05, 46L08

Supported by: The author is supported by Indian Statistical Institute, Bangalore, through the J.~C.~Bose Fellowship of Prof.~B.~V.~Rajarama Bhat.

Stats or Metrics

Share this article on :

● Error :: You have an error in your SQL syntax; check the manual that corresponds to your MySQL server version for the right syntax to use near 's conjecture%' ) order by uid' at line 1